# SDR QXEA9901491

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 20075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACKS AT FRAME 20075 BETWEEN STRINGER 39 AND 40.  REPAIRED IAW FOKKER SRM 53-10-5, PAGE 601A.
